Vol. 305, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Index estimates for free boundary constant mean curvature surfaces

Marcos P. Cavalcante and Darlan F. de Oliveira

Vol. 305 (2020), No. 1, 153–163

We consider compact constant mean curvature surfaces with boundary immersed in a mean convex region of the Euclidean space or in the unit sphere. We prove that the weak Morse index is bounded from below by a linear function of the genus and number of boundary components.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

constant mean curvature surfaces, Morse index, free boundary surfaces
Mathematical Subject Classification 2010
Primary: 35P15, 49Q10, 53A10
Received: 25 March 2018
Revised: 25 March 2019
Accepted: 29 October 2019
Published: 17 March 2020
Marcos P. Cavalcante
Universidade Federal de Alagoas
Maceió, AL
Darlan F. de Oliveira
Universidade Estadual de Feira de Santana
Feira de Santanta, BA